# SDR CVGA20240820003

- Difficulty date: August 17, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N992TX
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 18,477 hours, 11,014 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spacer
- Condition: Missing
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF THE LANDING GEAR HANDLE WOULD NOT RAISE FLEW TO DENVER AND LANDED, LANDED UNDER MAX LANDING WEIGHT. REFERENCE AML 051414. INSPECTED NOSE WHEEL UPLOCK SWITCH AND TARGET. RANG OUT NOSE SQUAT SWITCH AND GROUNDS IAW CESSNA 750 WIRE DIAGRAM MANUAL CH.32-30-01, NO DEFECTS NOTED. FOUND SPACER MISSING FROM NOSE SQUAT SWITCH TARGET BRACKET CAUSING FREE PLAY. JACKED AIRCRAFT. INSPECTED NOSE LANDING GEAR WIRING AND SQUAT SWITCH. NO DEFECTS NOTED. FOUND SPACER MISSING FOR NOSE LANDING GEAR CAM. INSTALLED SPACER PART NO. 6742028-8 SERIAL NO. NSN IAW CE750 COMPONENT MAINTENANCE MANUAL 32-20-02, VERIFIED NOSE STRUT EXTENSION AND SERVICING IAW CE750 MAINTENANCE MANUAL 12-10-38. NO DEFECTS NOTED. VERIFIED NLG SQUAT SWITCH RIGGING, NO DEFECTS NOTED IAW CE750 MAINTENANCE MANUAL 32-60-00. ALL OPERATIONAL CHECKS GOOD. DOWN JACKED AIRCRAFT. CLOSED ALL ACCESS.
